Patching local uniformizations
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 25 (1992) no. 6, pp. 629-677.
@article{ASENS_1992_4_25_6_629_0,
     author = {Villamayor, Orlando E.},
     title = {Patching local uniformizations},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {629--677},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {6},
     year = {1992},
     doi = {10.24033/asens.1662},
     zbl = {0782.14009},
     mrnumber = {93m:14012},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1662/}
}
TY  - JOUR
AU  - Villamayor, Orlando E.
TI  - Patching local uniformizations
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1992
DA  - 1992///
SP  - 629
EP  - 677
VL  - Ser. 4, 25
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1662/
UR  - https://zbmath.org/?q=an%3A0782.14009
UR  - https://www.ams.org/mathscinet-getitem?mr=93m:14012
UR  - https://doi.org/10.24033/asens.1662
DO  - 10.24033/asens.1662
LA  - en
ID  - ASENS_1992_4_25_6_629_0
ER  - 
Villamayor U., O. E. Patching local uniformizations. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 25 (1992) no. 6, pp. 629-677. doi : 10.24033/asens.1662. http://www.numdam.org/articles/10.24033/asens.1662/

Cité par Sources :